# SDR COMA9610226

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 3182001003
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC RESERVOIR LOW PRESSURE WARNING ILLUMINATED DURING FLIGHT.  REPLACED THE HYDRAULIC RESERVOIR ASSY.
